It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-11-2003, 01:46 AM   #1
Inactive
 
Join Date: Jun 2003
Posts: 14
guitarguy HB User
Post breathing problems with percocet worries me

hi i just fiound this board awesome i just switched to percocet 5/325 i take 3 or 4 a day one every 4 hrs every time i take one my breathing gets really labored this concerns me anyone else?? have this problem. i have mild cp from birth and have had 3 foot surgeries and when i was in the hospital on morphine it also effevted my breathing. when i was on vicodin my brahing was fine but it did squat for my pain i also take valium 2mg 4 a day and baclofen which is a antispasmodic so im thinking the combo of depessents is doing it?????????????

 
Old 06-11-2003, 12:08 PM   #2
Inactive
 
Join Date: Nov 2000
Location: madison, wi usa
Posts: 972
Karla HB User
Post

I would talk to your dr. as soon as possible and let him/her know what is going on. This is something your dr. should know about and make a decision on. I wouldn't mess around with it.

 
Sponsors Lightbulb
   
Old 06-11-2003, 07:30 PM   #3
Senior Member
 
Join Date: Mar 2003
Location: USA
Posts: 158
Jack Beanstalk HB User
Post

It is a common side-effect of Opiates(Morphine,Percocet)to cause CNS supression,but not in the manner you are describing.DITTO on what Karla said.
Jack Beanstalk

 
Old 06-11-2003, 08:37 PM   #4
Senior Member
 
Join Date: Jun 2003
Location: partlow,va USA
Posts: 147
chrpps99 HB User
Post

Hello
I too agree that you should let your Dr know what is going on with your breathing. It wouldn't hurt, maybe it is perfectly normal with the other medications. Or it may not be and the only sure way to know would be check with your Dr.
Take Care
Sonya

 
Old 06-11-2003, 09:27 PM   #5
Inactive
 
Join Date: Jun 2003
Posts: 14
guitarguy HB User
Post

thx for the insight i started spacing out the other meds 2hrs apart from the percocet and that seems to help alot. i think it was because i was taking every med at the samt time. it could also just be bad allergies because when im indoors its ok

 
Old 06-13-2003, 07:26 AM   #6
Junior Member
 
Join Date: May 2003
Location: bolling afb
Posts: 42
nix nooks HB User
Post

If you are concerned about your breathing please tell your doctor. Or could it be allerges? They might need to change your meds again. make sure it's not your heart either. Or if you having anexity attacks...

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Breathing difficulty, is it heart related? dea4 Heart Disorders 6 04-01-2010 12:40 PM
Heart and Breathing problem reevesy Lung & Respiratory Disorders / COPD 0 01-12-2009 06:57 AM
Tight chest - breathing problems karen07 Acid Reflux / GERD 34 09-03-2008 09:00 PM
Breathing Issues lizzybrog80 Pain Management 7 03-11-2008 04:33 PM
Breathing issues due to cervical spine PRE surgery.....?? alex12 Spinal Cord Disorders 16 11-09-2007 08:27 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added











All times are GMT -7. The time now is 10:36 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!